MathSciNet Relay Station
MathSciNet bibliographic data
MR2036223 11G45 (11R37 19D45)
Anderson, Greg W.; Pablos Romo, Fernando Simple proofs of classical explicit reciprocity laws on curves using determinant groupoids over an Artinian local ring. Comm. Algebra 32 (2004), no. 1, 79–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement